# SDR AALA20120204TUL04

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 34,825 hours, 16,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS CORROSION AT STATION 1287 LONGERONS 28 LEFT TO 28 RIGHT.  INSTALLED REPAIR DOUBLER TO BLENDED AREA OF FRAME PER AARD 53-10-00-14 FIGURE 1 SHEET 1.
